• 💊 OTHER DRUGS 💊 Welcome Guest

    Forum Guidelines Bluelight Rules

Bupe New guy here. Would really appreciate some quick advice

kleinerkiffer

Bluelight Crew
Joined
Dec 9, 2012
Messages
5,706
Location
Germany
You freaking out leads to more adrenaline and noradrenaline (and other hormones/neurotransmitters of course) being produced this means that you're basically in a flight fight or freeze state leading to you not being tired.
I think after 10 hours you should be safe but I'm not a doctor and I always err on the side of caution, so I'd say wait a few more hours until you can try to sleep
 

Run Taylor

Greenlighter
Joined
Nov 20, 2018
Messages
15
You freaking out leads to more adrenaline and noradrenaline (and other hormones/neurotransmitters of course) being produced this means that you're basically in a flight fight or freeze state leading to you not being tired.
I think after 10 hours you should be safe but I'm not a doctor and I always err on the side of caution, so I'd say wait a few more hours until you can try to sleep
Well im not like actively freaking out. Im just super worried. I appreciate all the help youve given me. I feel like i should at least wait for my eyes to go back to normal before sleeping.
 

apocalypse_when

Bluelighter
Joined
Oct 17, 2018
Messages
614
I dont typically take drugs or drink. I have an ecig ive been smoking. Should i not be doing that? Shouldnt i be tired or something i dont get this at all. Im just so freaked out
Ecig is fine as will be a cup or two of coffee. Just no CNS depressant drugs. Basically, after 9 hours if sonething bad was going to happen then it would have by now but maybe wait a few more houra to be extra safe.

Try not to freak out too much and just relax.

@kleinerkiffer - I dont think naloxone would help anyway due to bupe out competing naloxone at the receptor site.
 

Run Taylor

Greenlighter
Joined
Nov 20, 2018
Messages
15
My buddy told me a story about his friend who shot heroin one night, stayed up all night until morning, and than died. Thats what has me so worried. Same family of drugs. Sorry i keep saying stuff guys, i just want to make sure i take every precaution
 

mtop2036

Bluelighter
Joined
Nov 4, 2007
Messages
281
Hey man. Nothing to be sorry for. Drugs can be scary and dangerous especially when you've taken to much. My advice would be to wait it out a few more hours. Can you can someone who could maybe come over for a bit? If they can't come by maybe have a friend call you every hour or so until you feel a little better. Talking will also help you relax. Just be careful, relax and try to drink some water. It may not seem like it right now but it will pass.
 

Run Taylor

Greenlighter
Joined
Nov 20, 2018
Messages
15
Hey man. Nothing to be sorry for. Drugs can be scary and dangerous especially when you've taken to much. My advice would be to wait it out a few more hours. Can you can someone who could maybe come over for a bit? If they can't come by maybe have a friend call you every hour or so until you feel a little better. Talking will also help you relax. Just be careful, relax and try to drink some water. It may not seem like it right now but it will pass.
Im drinking tons of water. Im going to try and wait to see if my eyes go back to normal, or if breathing goes back to normal... Im just so afraid of dying if i close my eyes, this is awful
 

ObieWan

Bluelighter
Joined
Oct 4, 2015
Messages
155
Location
Dirty Jerz
Well we'll probably never hear from him again. Scary stuff, but I'm sure he's alright. Bupe is STRONG stuff. People think because it's only a partial agonist that it's tame. If he was a 6 year old child he'd be dead without immediate medical attention.

Everyone who takes drugs or is around drugs should carry naloxone with them. The laws about what and who it's available to vary state to state, but my understanding is most states allow the purchase of a nasal spray to non-medical personnel over the counter.
 
Top